Couldn't find what you looking for?

TRY OUR SEARCH!

So I've been sexually active with the same partner for a year and a half. Recently the area around my vaginal opening has been real itchy, and after I have sex it burns down there for like an hour (kind-of like it would if you had real rough sex). This happened to me once before about 6 months ago, except I gave into the temptation to scratch the itch, and it only made it worse, and everything got all raw and painful down there. I went to the gyno and she gave me a monstat and anti-bacterial cream. Neither of which worked. The only thing that helped even a little was hydrocortisone. However, I changed birth control from the pill (Loestrin Fe) to the depo shot. The itching went away. Was on the shot for like 6 months and couldn't stand it, so I switched back to the same pill two months ago and now the itching has returned. I did not read anything about itching on the side-effects of this birth control, does anyone know what the deal is?

 

Things I know that it's not, so please don't suggest them.

 

Yeast Infection

-No smell or discharge.

-Monostat doesn't help.

-Itching on the outside NOT inside of my vagina.

 

STD

-Me and my partner are both clean and yes, I know that for a fact.

 

Sperm Allergy

-I never use condoms and have never had a problem, either vaginally or orally. 

 

Also, I do not use any soaps to wash down there, only water, so it shouldn't be a chemical allergy either. 

 

Any insight would be much appreciated :(

Loading...

regullarly wash the area well with luke warm water adding two drops of antiseptic liquid....

 

and if the problem is with the pills you take then drop them off and take another.....

 

itching sensation will create much problem....

Reply

Loading...

I am at the gyno now for this same issue! I also take Lo Estrin Fe, I think it is the pill bc I started having the itching within 2 months of starting it. I have not had this issue with other pills, and yeast infection has been ruled out.
Reply

Loading...

What's interesting is I'm on Lo Loestrin Fe, the lowest bc you can take, and I just started having the itching about a month and a half ago. And I have the same symptoms. Just itchy around the opening and no discharge or smell.

I figured it was because of my pills...

Reply

Loading...

I am so elated to have read this! I have been having the exact same problem! I've been on Lo LoEstrin Fe for about a year now and have had the same itchy, burning rash come about every now and then. I also have excessive discharge which started when I began the BC pills.  I've been tested for STDs and I'm clean and I was starting to think it was a yeast infection. My doctor switched me to Lo Estrin Fe, instead of the low dose hormone, which made it WORSE so I'm thinking I'm going to drop that pill completely. 

Reply

Loading...

Omg! This is crazy because I am on lo lo estrin and having the same symptoms. I've been sexually active with the same partner for over a year we both have been tested and things were fine up until abt 3 mo. Ago. When I started the pill. I was really freaking out until abt 5 min. Ago when I read these posts. I am going to talk to my obgyn abt this asap. Thank you all & hope things get better. :)
Reply

Loading...

Just curious, how long after you stopped taking Lo Estrin did it take for the itching to go away?
I switched to a new pill a week ago, no more abnormal discharge or burning during sex but I am still itchy as hell! It is unbearable. I'm about to go on detox and say screw BC completely. Lol.
Reply

Loading...

I was on lo loestrin fe for a month and 3 days into taking the pill I started getting an itchy feeling inside my vagina like a turned on feeling.  I've had a uti the entire month and I am now on my 4th antibiotic.  Needless to say I stopped taking the pill but still have that funny feeling inside. Is anyone else experiencing this?  When will it stop?  I stopped the pill 2 days ago and I'm so over all these symptoms.

Reply

Loading...

I have also been on Lo loestrin fe for 3 months now and have been having itching and burning recently! I guess it is the pill

Reply

Loading...

Having the sane problems. Itching all the way to my anus. I'm quitting birth control, I'm 47 and was prescribed it to help wih painful intercourse caused by endometriosis ... It isn't helping enough and my vagina doesn't even become lubed for sex the same. Thanks for all the info.
Reply

Loading...

I've been having the same problem with the Lo Loestrin Fe. It's so bad I'm in tears. I'm calling my gyno in the morning to switch pills. I was prescribed the pill due to painful severely heavy periods. If this is the alternative, no thank you.

Reply

Loading...

I have always suspected that my itching was due to birth control pills. It is only around the opening, and only on one side! It usually comes at night, and there is no odor, no discharge, and no sign that anything is wrong with the skin. The doctor could never give me a diagnosis. I could never go anywhere without my Benedryl cream and/or a small ice pack. Then my boyfriend got a vasectomy. And guess what! Whithin 3 days of being off the pill (Diane 35) my itching stopped. It has been over a week now with no itch, and I have been itching every night for four years!!

Reply

Loading...

I am also on lo loestrin, I have been for almost a year now and it has created major complications in my lady parts. I was also, like everyone here, having the same symptoms, but i knew i had to stay on it because it has the best stability for my body. I tried all this stuff, the itch cream, monistat, went to my gyno, and really everything made it feel like it would never go away, but i stayed on the pill. It wasnt until about a month ago that i read up on using yogurt to soothe and vaginal pain, itching, irritation, or discomfort. I wasn't sure at first and i know that women eat yogurt to keep their southern regions healthy, but inserting it into my vagina was the furthest thing from my mind. After using almost every remedy and medication i could I bought some plain yogurt, no flavor, no sweetener, just plain yogurt with LIVE AND ACTIVE CULTURES and inserted it into my vagina with a sterilized applicator i had from a previous medication (Mentronidazole). BINGO!!!! After my second day using it I felt fresh, clean, and comfortable in my own body for the first time in a little under a year!!! If anyone has issues down there, consult your doctor first, but if nothing works atleast try the yogurt for 3 days... it made a world of a difference for me and a friend who started bc the same time i did! Now we joke that yogurt should be next to the tampons and summers eve products at the store!

Reply

Loading...


Wow girl thats crazy that you are writting this because i have been going through the SAME EXACT SITUTATION, however the birth control that i am taking is MonoNessa, at first i thought it was the biotin pills i was taking for my hair . I would take my birth control and the biotin pills every morning at the same time.. i started to notice that my vaginal would itch and burn really bad. for the first few days i stopped using my vaginal wash to see if maybe that was the problem but the itch and burning continued to persist. I was scared crying and worried. so i went to the doctor and got checked but the results came back fine so my doctor perscribed me some vaginal cream for yeast infection and a oral 2 oral pills for a yeast infection. now right after that i continued to take the biotin pills for my hair but had stopped taking birthd control pills because i had ran out of them . so I read the label on the back ofthe biotin pills and it said that the pill contains YEAST so i though wow thats what caused me to have a yeast infection, so i went back to the doctor got the same medication to take for a yeast infection again the problem snowed down alot and i feel like i am some what back to normal. but after doing reasearch i found out that the pill does cause irrataton of itching burning in and around the vaginal area, i got my boyfriend check at the doctor as well to make sure he was good, also i was not sexually active for 6 weeks so i did not understand where this was coming from. so girl i would suggest that you drink at least a gallon of water a day and cranberry juice you will feel better try not to use any perfumes or powders or soaps in the vaginal area also use panty liners and wash your vaginal with water for two weeks and you will start to feel better gradually, my vaginal was swollen from so much irrataion. well i hope this was helpful because i felt like i was the only person on earth going through this issue, but girl you are not alone okay!!!!!!!!!!!!!!!!!!!!!! happy healings
Reply

Loading...


If my problem persist i will try that this was very helpful
Reply

Loading...